Sadly though I have started to get a side effect. I have been clenching my jaw/teeth. My teeth and gums are so painful and I now get headaches and neck pain. It gets worse later on in the day. I hope it is something that passes as I am sure this medication is a last resort for me 😢
Sorry to hear your not having good start on the meds
I've been on Elvanse Adult 30mg now for 7 days first 3-4 days the side effects were not good headache and stomach pain, plus grinding my teeth and bloody dry mouth but it as eased off I've had some positives though, I'm calmer a bit more focused and Less distracted, I've spoken to my psychiatrist He advised to be patient as it the body adjusting.
Thank you both for your replies. Dabbling with meds has proven quite difficult. Sadly things have only got worse. The agitation as back and it hurts. Every evening it hits. I hope it goes soon, having no positives and only side effects is making me feel resentful.